RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2014, Volume 20, Number 2, Pages 223–229 (Mi timm1071)  

This article is cited in 4 scientific papers (total in 4 papers)

Recognizability of groups $E_7(2)$ and $E_7(3)$ by prime graph

A. S. Kondrat'evab

a Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences
b B. N. Yeltsin Ural Federal University

Abstract: It is proved that the groups $E_7(2)$ and $E_7(3)$ are recognized by prime graph. As corollary, it is completed the positive solution of the Mazurov's problem that every finite group whose the prime graph has at least three connected components is either recognizable by spectrum or isomorphic to $A_6$.

Keywords: finite group, simple group, spectrum, prime graph, recognition by spectrum or by prime graph.

Full text: PDF file (161 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics (Supplementary issues), 2015, 289, suppl. 1, 139–145

Bibliographic databases:

Document Type: Article
UDC: 512.542
Received: 18.02.2014

Citation: A. S. Kondrat'ev, “Recognizability of groups $E_7(2)$ and $E_7(3)$ by prime graph”, Trudy Inst. Mat. i Mekh. UrO RAN, 20, no. 2, 2014, 223–229; Proc. Steklov Inst. Math. (Suppl.), 289, suppl. 1 (2015), 139–145

Citation in format AMSBIB
\Bibitem{Kon14}
\by A.~S.~Kondrat'ev
\paper Recognizability of groups $E_7(2)$ and $E_7(3)$ by prime graph
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2014
\vol 20
\issue 2
\pages 223--229
\mathnet{http://mi.mathnet.ru/timm1071}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3364152}
\elib{http://elibrary.ru/item.asp?id=21585637}
\transl
\jour Proc. Steklov Inst. Math. (Suppl.)
\yr 2015
\vol 289
\issue , suppl. 1
\pages 139--145
\crossref{https://doi.org/10.1134/S0081543815050120}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000356931500012}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84932634698}


Linking options:
  • http://mi.mathnet.ru/eng/timm1071
  • http://mi.mathnet.ru/eng/timm/v20/i2/p223

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Vasil'ev, A. M. Staroletov, “Almost recognizability by spectrum of simple exceptional groups of Lie type”, Algebra and Logic, 53:6 (2015), 433–449  mathnet  crossref  mathscinet  isi
    2. A. S. Kondratev, “O konechnykh gruppakh s nebolshim prostym spektrom, II”, Vladikavk. matem. zhurn., 17:2 (2015), 22–31  mathnet
    3. A. S. Kondrat'ev, “Finite groups with given properties of their prime graphs”, Algebra and Logic, 55:1 (2016), 77–82  mathnet  crossref  crossref  isi  elib
    4. M. A. Zvezdina, “Spectra of automorphic extensions of finite simple exceptional groups of Lie type”, Algebra and Logic, 55:5 (2016), 354–366  mathnet  crossref  crossref  isi
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:134
    Full text:20
    References:21
    First page:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019